# SDR 20000731SH025

- Difficulty date: May 10, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FRAME UPPER FLANGE AT STA 1010, RIGHT.  (X)
